Top
10
Doctor insights on: Does Cipro Cause Nausea

Share
1

1
Had cipro (ciprofloxacin) & z-pac in Jan for pneumonia, z-pac again for bronchitis 2 weeks ago. Can this cause pancreatitis? Severe throbbing pain ULQ w/ nausea since

Had cipro (ciprofloxacin) & z-pac in Jan for pneumonia, z-pac again for bronchitis 2 weeks ago. Can this cause pancreatitis? Severe throbbing pain ULQ w/ nausea since

Likely not: I don't know of these causing pancreatitis. Most common cause of pancreatitis in USA is gallstones and alcohol abuse. Get this checked to see if it is pancreatitis (labs including amylase and lipase). If it is - ultrasound to check for gallstones. Positive or not, your doc will know where to go from there. Live healthy and be well! ...Read more

See 2 more doctor answers

Cipro (Definition)

Ciprofloxacin hydrochloride is an ocular anti-bacterial which is a ...Read more


2

2
Started cipro (ciprofloxacin) and i feel nauseas and light headed, which can be expected.What can I do for that though? Feels awful

Started cipro (ciprofloxacin) and i feel nauseas and light headed, which can be expected.What can I do for that though? Feels awful

Take with meals: A lot of antibiotics can give you and upset stomach. Try taking them with meals. If you develop a rash, wheezing or any signs of an allergic reaction stop taking them immediately and see a health care professional. ...Read more

5

5
Should I continue taking ciprofloxacin. Elbows joint pain bad nausea. Never had joint pain. Did have neuropathy and it is worse since taking cipro.

Should I continue taking ciprofloxacin.  Elbows joint pain bad nausea. Never had joint pain. Did have neuropathy and it is worse since taking cipro.

Be checked: Presumably you are on cipro (ciprofloxacin) for an infection. So it is possible that it is a reaction to the antibiotic, or it is possible it is related to the infection. I would let your doctor know immediately about your change in symptoms and be rechecked to determine the diagnosis and appropriate course of action. ...Read more

6

6
I finished 10 days of cipro (ciprofloxacin) for a UTI about a week ago. Now I have fevers nausea and vomiting again. I have +3 leukocytes. Could I have a UTI again?

I finished 10 days of cipro (ciprofloxacin) for a UTI about a week ago. Now I have fevers nausea and vomiting again. I have +3 leukocytes. Could I have a UTI again?

Unusual but possible: It is possible that the first infection never completely cleared. There r several possibilities for this. There could have been some antibiotic resistance, missing doses, drug interaction that could have reduced the antibiotics effectiveness, u could have had abscess, or it could have just been a very bad infection and u just didn't get it all. Could also just be a new infection all together ...Read more

Dr. Alvin Lin Dr. Lin
1 doctor agreed:
7

7
My abdominal region doesn’t feel crampy after taking Cipro/Flagyl and I’m not nauseated anymore. Why did Flagyl/Cipro take away my nausea problem?

Dr. Alvin Lin Dr. Lin
1 doctor agreed:

Diverticulitis?: Perhaps you had diverticulitis which is inflammation of diverticulosis which tends to cause fever & pain in left lower quadrant. Metronidazole (Flagyl) & Ciprofloxacin (Cipro) are commonly used to treat this condition. Check out http://www.mayoclinic.org/diseases-conditions/diverticulitis/basics/definition/con-20033495 & http://www.webmd.com/digestive-disorders/tc/diverticulitis-topic-overview ...Read more

9

9
Kidney infection cipro (ciprofloxacin) day 5 of 10. Temp 38.3 still present. Flank pain and severe pressure over area not responding to OTC mess...Nausea vomit 2x?

Kidney infection cipro (ciprofloxacin) day 5 of 10. Temp 38.3 still present. Flank pain and severe pressure over area not responding to OTC mess...Nausea vomit 2x?

Urosepsis: Pain and severe pressure with temp is serious infection. May be stone or obstruction. Need us of abdomen ; pelvis and see urologist or go to er. ...Read more

Dr. Creighton Wright
626 doctors shared insights

Ciprofloxacin Hydrochloride (Definition)

It is used to treat many ...Read more


Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more